# SDR 2007UALA02081

- Difficulty date: June 16, 2007
- Submitted: June 22, 2007
- Operation: Air carrier
- Aircraft: N105UA
- Make and model: Boeing 747451
- Aircraft serial: 26473
- Aircraft time: 53,074 hours, 6,465 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 20131A
- Condition: Faulty
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS BY SEATS 35-44 HJ TURN ON UNCOMMANDED.  *S/D*  REPLACED POWER SUPPLY AT DOOR 3R.
